Alert archive / Alabama / Special Weather Statements in 2023
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Aug 6, 2023, 3:02 PM CDT for Shelby County, Alabama. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2023, 3:02 PM CDT (20:02 UTC)
- Expired
- Aug 6, 2023, 3:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Hail
- 0.00 in
- Wind
- 50
County Shelby County, AL
The radar
The Birmingham radar (KBMX), 21 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 3:08 PM CDT | TSTM WND DMG | Columbiana, AL | Numerous reports of trees down in the Columbiana and Shelby areas. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2351 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted.
757
WWUS84 KBMX 062002
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
302 PM CDT Sun Aug 6 2023
ALZ025-027-035-036-062030-
Chilton AL-Shelby AL-Talladega AL-Coosa AL-
302 PM CDT Sun Aug 6 2023
...A strong thunderstorm will impact portions of northeastern
Chilton, southwestern Talladega, southeastern Shelby and northwestern
Coosa Counties through 330 PM CDT...
At 302 PM CDT, Doppler radar was tracking a strong thunderstorm near
Columbiana, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sylacauga, Calera, Columbiana, Wilsonville, Talladega Springs, Oak
Grove, Strickland Crossroads, Marble Valley, Fayetteville, Unity, Lay
Lake, Moriah, Shelby, Alabama 4H Center, Shelby Shores, Waxahatchee
Creek, Gantts Quarry, Highway 145 and CR 46, Paint Creek and Kelley
Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and east central Alabama.
&&
LAT...LON 3303 8676 3321 8673 3320 8628 3293 8633
TIME...MOT...LOC 2002Z 278DEG 24KT 3311 8663
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
25/OwenWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 6, 1:08 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 6, 1:08 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 108 PM CDT Sun Aug 6 2023 ...New SHORT TERM... .SHORT TERM... (This evening through Monday) Issued at 108 PM CDT SUN AUG 6 2023 The flow pattern aloft has flattened more over the past 24 hours or so with broad ridging centered over far southern New Mexico. An upper low was analyzed over Western Iowa while a few shortwaves were moving east, one to our northeast over the Southern Appalachians with a stronger impulse over Eastern Arkansas. A weak surface boundary extended from near Shreveport, LA northeast to near Huntsville with the diffuse remnants of a boundary across northern Georgia. Shower and thunderstorm activity impacted portions of our far northeast counties earlier this morning with isolated activity left in its wake. A few strong storms have formed across portions of Cleburne and Pike Counties over the past hour or so. This activity is developing within a shallow cumulus field based upon satellite imagery, likely representative of a boundary that is moving east across our east and southeast counties. Heavier shower and thunderstorm activity is continuing to grow into a more linear configuration across North-Central and Northeast Mississippi ahead of the mid-level impulse over Eastern Arkansas. This activity will impact portions of our northwest counties from 1 to 3 pm generally. Additional convective activity is expected across the northern and central counties due to high levels of instability resulting from temperatures in the 90s and dew points remaining in the mid to upper 70s. This afternoon. * Dangerous heat indices will continue to affect the southwestern half of the area with all counties experiencing at least heat index values up to 105 degrees. * Very high downburst conditions will favor strong convective wind gusts from the heavier activity this afternoon and evening. A severe thunderstorm watch may potentially be issued soon for portions of the area this afternoon into the evening hours. Expect a well-defined shortwave to continue to move from the Mid- South to over the Tennessee Valley Region this afternoon and evening. Remnant surface boundaries along with new thunderstorm outflows will provide several focal points for surface convergence, which given the strong instability, will support rapid development of shower and thunderstorm activity through the afternoon. Chances for showers and storms will be greatest across the northern and eastern portions of the area due to orographic effects along with the surface boundary and outflow interaction. Winds will be from the west at 5-10 mph. Highs will range from mid 90s northeast to the upper 90s south and west. Tonight. A weakness aloft will form overnight as an impulse continues to move east over the northern portion of the state while the overall broad ridging in the mid levels flattens further. A surface low will become more defined across the Midwest as a cold front advances further southeast across the Plains while surface high pressure remains over the Southeast Gulf of Mexico. Expect a gradual decrease in shower and thunderstorm activity through the evening with fair skies over the southwest and south. More clouds will linger across the north and central with isolated showers and a few storms potentially persisting due to the shortwave disturbance aloft. Winds will be from the southwest at 3-6 mph. Lows will range from near 70 far northeast to readings in the mid 70s west and south. Monday. A zonal flow will prevail aloft with another shortwave progged to move toward the area by the afternoon hours. Surface low pressure will move northeast into the Northern Ohio River Valley while a cold front moves further southeast, extending across the Tennessee Valley southwest to over the Arklatex region. Little change in the overall environment locally will result in continued dry air aloft with strong surface-based instability being realized toward midday. Shower and thunderstorm chances will be greatest across the far northern counties early in the morning, then pushing southeast toward the Interstate 22/Interstate 20 corridors just after midday then expanding further south through the afternoon. Damaging winds and large hail will be the main risks from thunderstorm activity Monday. Heat index values over 105 degrees are expected across the southern half of the forecast area before showers and storms are expected to affect the area. Winds will be from the southwest at 5-10 mph. Highs will range from the mid 90s north to near the century mark far south. 05 && .LONG TERM... (Tuesday through Saturday) Issued at 350 AM CDT SUN AUG 6 2023 A front will be draped across the area Tuesday, slowly pushing southward and/or stalling across the southern half of the area. Locations near and south of the front will see the best rain chances, mainly during the afternoon as a shortwave crosses the area. With CAPE values greater than 2000J/kg and shear of 25-30kts near the front, a few strong to severe storms are possible. Behind the front, drier/cooler air will arrive. Highs will range from the mid 80s northwest to mid 90s southeast. Heat indices near 105F degrees will be confined to the southeastern counties. Within a more zonal upper level pattern, a shortwave and associated surface low will move across the Plains and toward the Midwest Wednesday. With low level winds becoming southwesterly, the previously mentioned front will lift back northward through the day. Within the warm sector, expect showers and storms to develop. Weaker wind fields should limit convective growth initially, but will need to watch for organized storms during the afternoon and evening, depending on timing of the shortwave. For now will not mention any threats in the HWO. The shortwave lifts to the northeast, leaving northwesterly flow aloft and southwesterly to westerly low level flow. A series of upper level impulses, increased wind fields, and PWs around 2 inches will allow for rain chances most periods through the end of the week. Highs will generally be in the low to mid 90s, with heat indices around 105F each day for at least a portion of the area. 14 && .AVIATION... (18Z TAFS) Issued at 1232 PM CDT SUN AUG 6 2023 Scattered cumulus will continue develop over most of the terminals this afternoon and persist into the early evening hours. Ongoing TSRA will persist at and around TOI through 19z. The northern sites will have better convective potential from 21z at TCL/BHM/EET and from 22z at ASN/ANB through 01z. Convection will be capable of producing frequent lightning and strong winds due to favorable downburst conditions aloft. Expect activity to decrease overnight with best chances for lingering activity near BHM/ASN/TOI. More showers and storms are forecast to develop from late morning through the end of this period on Monday across the northern portion of the area, potentially affecting BHM/ASN/ANB before 18z. 05 && .FIRE WEATHER... Hot and humid conditions continue across Central Alabama today. This will feature westerly 20 ft. winds at 10 mph or less and minimum RH values in the 50-60% range. Scattered to numerous thunderstorms are also forecast this afternoon and evening with the potential for severe thunderstorms. Additional chances for thunderstorms are forecast for Monday with continued hot and humid conditions. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 71 94 69 89 / 70 60 40 30 Anniston 72 95 72 89 / 70 60 40 30 Birmingham 74 94 73 89 / 60 50 40 40 Tuscaloosa 75 95 74 89 / 50 30 40 50 Calera 73 95 74 90 / 60 30 40 50 Auburn 74 95 75 89 / 70 30 30 50 Montgomery 75 99 77 93 / 50 20 30 50 Troy 75 99 77 94 / 50 10 20 60 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT Monday for the following counties: Blount-Calhoun-Chambers-Cherokee-Clay-Cleburne-Etowah-Lee-Marion- Randolph-Russell-St. Clair-Talladega-Winston. Excessive Heat Warning until 9 PM CDT this evening for the following counties: Autauga-Barbour-Bibb-Bullock-Chilton-Coosa- Dallas-Elmore-Fayette-Greene-Hale-Jefferson-Lamar-Lowndes-Macon- Marengo-Montgomery-Perry-Pickens-Pike-Shelby-Sumter-Tallapoosa- Tuscaloosa-Walker. Heat Advisory from 9 PM this evening to 9 PM CDT Monday for the following counties: Autauga-Barbour-Bibb-Bullock-Chilton-Coosa- Dallas-Elmore-Fayette-Greene-Hale-Jefferson-Lamar-Lowndes-Macon- Marengo-Montgomery-Perry-Pickens-Pike-Shelby-Sumter-Tallapoosa- Tuscaloosa-Walker. && SHORT TERM...05 LONG TERM....14 AVIATION...05
Hazardous weather outlook, Aug 6, 4:14 AM CDT, 10 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 414 AM CDT Sun Aug 6 2023 ALZ011>015-017>050-071215- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 414 AM CDT Sun Aug 6 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Heat indices are forecast to reach or exceed 105 degrees across much of Central Alabama today. Locations across the Black Belt are forecast to experience heat index values of 110 degrees. Severe thunderstorms are possible across Central Alabama this afternoon and evening. Storms will pose a threat of damaging wind gusts and hail up to quarter size. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Severe thunderstorms are possible across Central Alabama on Monday and Tuesday, mainly during the afternoon and evening. Storms will pose a threat of damaging wind gusts and large hail. Heat indices are forecast to reach or exceed 105 degrees across all of Central Alabama on Monday. Heat indices could approach 105 degrees for areas south each afternoon through Saturday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today through Tuesday.
In the hours before
Local storm report, Aug 6, 2:43 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
243 PM CDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM Tstm Wnd Dmg 1 ENE Hackleburg 34.28N 87.82W
08/06/2023 Marion AL Emergency Mngr
Trees down in the Hackleburg and Bear Creek
areas of northeastern Marion County.
&&Special weather statement, Aug 6, 2:47 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Birmingham AL
247 PM CDT Sun Aug 6 2023
ALZ019-026>028-062015-
Calhoun AL-Clay AL-Talladega AL-St. Clair AL-
247 PM CDT Sun Aug 6 2023
...A strong thunderstorm will impact portions of northeastern
Talladega, southwestern Calhoun, central St. Clair and north central
Clay Counties through 315 PM CDT...
At 247 PM CDT, Doppler radar was tracking a strong thunderstorm over
Riverside, or near Pell City, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Anniston, Oxford, Talladega, Pell City, Cobb Town, West End-Cobb
Town, Lincoln, Riverside, Munford, Hobson City, Talladega
Superspeedway, Anniston Regional Airport, Talladega Municipal
Airport, Grant Town, Logan Martin Lake, Honda Manufacturing Of
Alabama, Oxford Lake, Bynum, Camp Mac and Jackson Shoals.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and east central Alabama.
&&
LAT...LON 3352 8583 3349 8585 3349 8587 3348 8587
3347 8589 3347 8585 3340 8587 3354 8631
3372 8625 3366 8578
TIME...MOT...LOC 1947Z 284DEG 27KT 3362 8620
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
25/OwenLocal storm report, Aug 6, 2:50 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
250 PM CDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM Tstm Wnd Dmg 4 E Hackneyville 33.05N 85.86W
08/06/2023 Tallapoosa AL Emergency Mngr
Multiple trees down along Sanford Rd, with
one tree on a passing car.
&&Special weather statement, Aug 6, 2:59 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
259 PM CDT Sun Aug 6 2023
ALZ017-024-026-062100-
Jefferson AL-St. Clair AL-Blount AL-
259 PM CDT Sun Aug 6 2023
...A strong thunderstorm will impact portions of southeastern Blount,
northeastern Jefferson and St. Clair Counties through 400 PM CDT...
At 259 PM CDT, Doppler radar was tracking a strong thunderstorm over
Springville, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Trussville, Moody, Springville, Odenville, Dallas, Center Point,
Clay, Pinson, Margaret, Argo, Ashville, Riverside, Ragland,
Chalkville, Grayson Valley, Branchville, Inland Lake, Neely Henry
Lake, Logan Martin Lake and Highland Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central, northeastern and east central Alabama.
&&
LAT...LON 3388 8611 3387 8610 3374 8609 3373 8611
3371 8613 3371 8614 3367 8615 3368 8617
3370 8618 3369 8620 3368 8620 3366 8618
3363 8617 3362 8668 3387 8669 3390 8611
TIME...MOT...LOC 1959Z 266DEG 20KT 3375 8652
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
25/OwenSpecial weather statement, Aug 6, 3:01 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
301 PM CDT Sun Aug 6 2023
ALZ029-037-038-062030-
Tallapoosa AL-Randolph AL-Chambers AL-
301 PM CDT Sun Aug 6 2023
...Strong thunderstorms will impact portions of central Randolph,
east central Tallapoosa and northern Chambers Counties through 330 PM
CDT...
At 301 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bowdon to near West Chambers. Movement was
east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Roanoke, Wedowee, Lafayette, Stroud, La Fayette, Wadley, Woodland,
Lakeview, Five Points, Post Oak Forks, Denson, Amity Park, Abanda,
Standing Rock, Welch, Trammel Crossroads, Ridge Grove, Buffalo,
Fredonia and Veasey Creek Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
east central Alabama.
&&
LAT...LON 3287 8571 3349 8540 3350 8535 3348 8530
3288 8519
TIME...MOT...LOC 2001Z 275DEG 34KT 3357 8526 3287 8551
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
25/OwenSpecial weather statement, Aug 6, 3:02 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
302 PM CDT Sun Aug 6 2023
ALZ025-027-035-036-062030-
Chilton AL-Shelby AL-Talladega AL-Coosa AL-
302 PM CDT Sun Aug 6 2023
...A strong thunderstorm will impact portions of northeastern
Chilton, southwestern Talladega, southeastern Shelby and northwestern
Coosa Counties through 330 PM CDT...
At 302 PM CDT, Doppler radar was tracking a strong thunderstorm near
Columbiana, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sylacauga, Calera, Columbiana, Wilsonville, Talladega Springs, Oak
Grove, Strickland Crossroads, Marble Valley, Fayetteville, Unity, Lay
Lake, Moriah, Shelby, Alabama 4H Center, Shelby Shores, Waxahatchee
Creek, Gantts Quarry, Highway 145 and CR 46, Paint Creek and Kelley
Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and east central Alabama.
&&
LAT...LON 3303 8676 3321 8673 3320 8628 3293 8633
TIME...MOT...LOC 2002Z 278DEG 24KT 3311 8663
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
25/OwenThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:07 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 53 min |
| Aug 5, 7:14 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 46 min |
| Aug 5, 7:15 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 60 min |
| Aug 5, 7:29 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 61 min |
| Aug 5, 7:49 PM CDT | Special Weather Statement | BMX | Marion | 56 min |
| Aug 5, 7:53 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 44 min |
| Aug 5, 8:02 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 58 min |
| Aug 5, 8:41 PM CDT | Special Weather Statement | BMX | Lamar | 34 min |
| Aug 5, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Greene | 34 min |
| Aug 5, 9:12 PM CDT | Special Weather Statement | BMX | Fayette | 63 min |
| Aug 5, 9:26 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa, Walker | 64 min |
| Aug 5, 11:01 PM CDT | Special Weather Statement | BMX | Greene | 29 min |
| Aug 6, 3:00 AM CDT | Excessive Heat Warning | BMX | Autauga, Barbour, Bibb, Bullock, Chilton, Coosa and 19 more | 18 hr |
| Aug 6, 3:00 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Chilton, Coosa, Dallas and 16 more | 31 hr |
| Aug 6, 11:45 AM CDT | Special Weather Statement | BMX | Cleburne | 30 min |
| Aug 6, 12:38 PM CDT | Special Weather Statement | BMX | Pike | 52 min |
| Aug 6, 1:14 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 76 min |
| Aug 6, 1:15 PM CDT | Special Weather Statement | BMX | Cherokee | 45 min |
| Aug 6, 1:34 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 41 min |
| Aug 6, 1:38 PM CDT | Special Weather Statement | BMX | DeKalb | 37 min |
| Aug 6, 1:39 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 49 min |
| Aug 6, 1:41 PM CDT | Special Weather Statement | BMX | Barbour | 49 min |
| Aug 6, 1:47 PM CDT | Special Weather Statement | BMX | Pickens | 43 min |
| Aug 6, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 82 min |
| Aug 6, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 35 min |
| Aug 6, 1:58 PM CDT | Special Weather Statement | BMX | Cherokee | 32 min |
| Aug 6, 2:00 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 60 min |
| Aug 6, 2:09 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 66 min |
| Aug 6, 2:18 PM CDT | Special Weather Statement | BMX | Elmore | 42 min |
| Aug 6, 2:23 PM CDT | Special Weather Statement | BMX | Jefferson, Shelby | 52 min |
| Aug 6, 2:27 PM CDT | Special Weather Statement | BMX | Randolph | 33 min |
| Aug 6, 2:32 PM CDT | Special Weather Statement | BMX | Randolph | 28 min |
| Aug 6, 2:35 PM CDT | Special Weather Statement | BMX | Shelby | 25 min |
| Aug 6, 2:37 PM CDT | Special Weather Statement | BMX | Pike | 53 min |
| Aug 6, 2:37 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 68 min |
| Aug 6, 2:40 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 80 min |
| Aug 6, 2:47 PM CDT | Special Weather Statement | BMX | Talladega | 28 min |
| Aug 6, 2:53 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Tallapoosa | 52 min |
| Aug 6, 2:59 PM CDT | Special Weather Statement | BMX | St. Clair | 61 min |
| Aug 6, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 76 min |
| Aug 6, 3:01 PM CDT | Special Weather Statement | BMX | Chambers, Randolph | 29 min |
| Aug 6, 3:05 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Coosa, St. Clair, Shelby, Talladega | 70 min |
| Aug 6, 3:09 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 50 min |
| Aug 6, 3:13 PM CDT | Special Weather Statement | BMX | Clay | 47 min |
| Aug 6, 3:36 PM CDT | Special Weather Statement | BMX | Pike | 39 min |
| Aug 6, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Tallapoosa | 69 min |
| Aug 6, 3:38 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 67 min |
| Aug 6, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 64 min |
| Aug 6, 3:45 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 42 min |
| Aug 6, 3:56 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 63 min |
| Aug 6, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 58 min |
| Aug 6, 4:25 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby, Talladega | 65 min |
| Aug 6, 4:36 PM CDT | Special Weather Statement | BMX | Chambers | 54 min |
| Aug 6, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Tallapoosa | 50 min |
| Aug 6, 5:12 PM CDT | Special Weather Statement | BMX | Autauga | 63 min |
| Aug 6, 5:35 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon | 70 min |
| Aug 6, 5:36 PM CDT | Special Weather Statement | BMX | Pike | 54 min |
| Aug 6, 5:40 PM CDT | Special Weather Statement | BMX | Montgomery | 65 min |
| Aug 6, 5:43 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 34 min |
| Aug 6, 5:45 PM CDT | Special Weather Statement | BMX | Chambers | 60 min |
| Aug 6, 6:16 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Lee, Russell | 59 min |
| Aug 6, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 40 min |
| Aug 6, 6:44 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Montgomery, Pike, Russell | 54 min |
Nearby
Special Weather Statements in Alabama, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.